# SDR AALA20010990

- Difficulty date: May 7, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN BL 3L AT STATION 720 PLUS 7.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-30-3.  TREATED AND PRIMED ALL PARTS IAW MM 51-20-0.  (M)
